# SDR SWAA094567

- Difficulty date: July 15, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 7,441 hours, 4,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 6567380
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE COVER LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
